# SDR GLBA20110711M

- Difficulty date: July 9, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 31,811 hours, 38,718 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SIG EVENT - PILOT REPORTED THAT THE AIRSTAIR DOOR INSP LIGHT IS NOT ILLUMINATING. MEL 88288.  MAINTENANCE REPLACED THE AIRSTAIR DOOR LOCK OBSERVATION LIGHT SWITCH, PN: 301-1 IAW GMM 12.10.0, OPS CK GOOD.
